Proceedings of the Japan Academy, Series A, Mathematical Sciences

On smooth quartic embedding of Kummer surfaces

Isao Naruki

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 67, Number 7 (1991), 223-225.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195512015

Digital Object Identifier
doi:10.3792/pjaa.67.223

Mathematical Reviews number (MathSciNet)
MR1137912

Zentralblatt MATH identifier
0763.14019

Subjects
Primary: 14J28: $K3$ surfaces and Enriques surfaces
Secondary: 14K25: Theta functions [See also 14H42]

Citation

Naruki, Isao. On smooth quartic embedding of Kummer surfaces. Proc. Japan Acad. Ser. A Math. Sci. 67 (1991), no. 7, 223--225. doi:10.3792/pjaa.67.223. https://projecteuclid.org/euclid.pja/1195512015


Export citation

References

  • [1] Kodaira, K.: On compact complex analytic surfaces. I. II. III. Ann. of Math., 71, 111-152 (1960); ibid., 77, 563-626 (1963); ibid., 78, 1-40 (1963).
  • [2] Mizukami, M.: Birational morphisms from certain non singular quartic surfaces to Kummer surfaces. Master Thesis, Univ. of Tokyo (1976) (in Japanese).
  • [3] Shioda, T.: Some remarks on abelian varieties. J. Fac. Sci. Univ. Tokyo, Sect. IA, 24, 11-21 (1977).
  • [4] Weil, A.: Varietes Kahleriennes. Hermann, Paris (1971).